# SDR N4CA2019012100002

- Difficulty date: January 17, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N71NC
- Make and model: Cessna 310R
- Aircraft serial: 310R1426
- Aircraft time: 15,154 hours, 1,000 cycles
- Engine: Cont IO520MB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 08421043
- Condition: Broken
- Location: Nlg
- Component: Fork
- Component part number: 52435182
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELLCRANK FORK ASSEMBLY BROKE WHILE EXTENDING THE LANDING GEAR FOR LANDING CAUSING THE NOSE GEAR TO NOT EXTEND.  AIRCRAFT LANDED WITH MAIN GEAR ONLY.
